# SDR HNAA201906110168

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 35,493 hours, 31,717 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 145227547409
- Condition: Broken
- Location: Control Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE FAIL IN FLIGHT,CREW RAN QRH,MSG PERSISTED.  DOWNLOADED CMC WITH MFD AND FOUND WING A/ICE LEAK MSG, REMOVED PANEL 191 FR AND FOUND Y DUCT BETWEEN PACK VALVE AND DUAL TEMP CONTROL VLV, P/N 145-2-27547-409 BROKEN, R & R TUBE ASSY AS REQUIRED,OPS CHECK GOOD IAW EMB 145 AMM 30-00-00, REINSTALLED PANEL,OK FOR SERVICE
